Aa
A
A
Close
Avatar universal
on and off Headaches
For the past several months now I have been having these on and off again headaches.  
When I was younger I had Migraines and was on imatrex for that.  Age for that was 15-20, then for a few years I was free of the headaches and all that comes with them.
Now in April 08 I started with headaches that felt sinus in nature with some issues with my ear.  I was placed on Clairton and rhinocurt. (sp)  That was great and did help a great amount.  Now into June, I started to get this achy headache.  Not sharp or sudden a gradual headache that would start in the face, move up to (my) the top of my head on the left and like some one tunneled from that location the back of my head on the right.
I get these daily.  At work and at home not at the same time.  
July – Aug the achy headaches 3 times turned into full blown migraines with aura, N/V, light and noise sensitivity.   I have had to go into the doctor’s office and get Toradol IM and a new Rx of Maxalt once.
My last migraine on 7-31, went to MD office, (toradol, maxalt)
08-01 felt horrible, constant dull headache and feelings other feelings from the medications,
08-02 felt good, no headache no n/v, auras nothing it was nice,
08/03 dull headaches, by mid day was hurting, and a new symptom, that was on and off of having a difficult time with my hands, being more clumsy,  difficult gripping just felt weak or like they were swollen (this symptom may or may not be r/t it but have had this for about 1 month just not w/HAs)
08/04-diddo with every thing from 08/03 but add tremors in my hands, 2 times once at work midday and once in the evening,  
- What on earth is up with my head.  
has any one had issue like this before or some one who has known some one with this?...
family hx of MS, DM and Migrains,
Cancel
3 Answers
Page 1 of 1
Avatar universal
Hi,

How are you?
There is a possibility that your symptoms are adverse effects of Toradol. Toradol (ketorolac) is used for short term pain management and is given for a maximum of 5 days.
The main side effects of ketorolac are headache, drowsiness, dizziness, tremors, nausea and edema.
Please discuss this possibility with your neurologist.
You can also try biofeedback and magnesium supplements which work very well in migraine. Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
check out electro magnetic sensitivity -- you describe many of the symptoms and the diagnoses is not so well known.  Other symptoms include sleep problems (very light sleeping), foggy headedness and some bone pain (an achy feeling).

Hope this helps,
Carol
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you both for the info, I've stopped the terodol and the tremors and swollen feeling in the hands have stopped.  The headaches have taken a break for the past 2 days, hopefuly longer.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources